My doctor just started me on resperidone initial dose for schizophreniform a few weeks ago, I am only on 0.25 mg so I might not be a lot of help. The only thing that may have something to do with the medication is more of my time is spent out of my head. I am not sure if I am getting worse or its the medication but I am not disabled and have had none of the side effects listed for the medication. Hope this helped at least a little!
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2012 • 1 answer
Posted 8 Sep 2012 • 2 answers
Posted 16 Jun 2013 • 1 answer
Posted 22 Jul 2014 • 1 answer
Will I recover from the excruciating muscle-stiffness side-affects of the Risperdal I've been taking
Posted 18 Nov 2014 • 2 answers